# SDR SWAA2025012378746

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#59 A-043 AFT CABIN WET AREA FLOOR SUPPORT ('T' BEAM) CORRODED AT STA 947+4' RBL 19 WL 208<[01] REMOVED CORROSION AFT CABIN WET AREA FLOOR SUPPORT ('T' BEAM) CORRODED AT STA 947+4' RBL 19 ; VERIFIED ALLOWABLE MDAMAGE : .080'; LOSS .042'; REMAINING .038';FOUND IT OUT OF LIMITS; REMOVED; PART; LOCATED ; DRILLED; INSTALLED NEW P/N 147A5676-2 ; APPLIED CIC.;[02] INSPECTION C/W;[03] INSPECTION AUDIT C/W
